AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 100 found      Go to page: 1 2 3 4

[1] Piotr Nayar and Tomasz Tkocz. A multidimensional analogue of the Rademacher-Gaussian tail comparison. Proc. Amer. Math. Soc. 146 (2018) 413-419.
Abstract, references, and article information   
View Article: PDF

[2] K. V. Kobylych and L. M. Sakhno. Point processes subordinated to compound Poisson processes. Theor. Probability and Math. Statist. 94 (2017) 89-96.
Abstract, references, and article information   
View Article: PDF

[3] Lionel Levine and Yuval Peres. Laplacian growth, sandpiles, and scaling limits. Bull. Amer. Math. Soc. 54 (2017) 355-382.
Abstract, references, and article information
View Article: PDF

[4] A. V. Ivanov and V. V. Prikhod’ko. Asymptotic properties of Ibragimov's estimator for a parameter of the spectral density of the random noise in a nonlinear regression model. Theor. Probability and Math. Statist. 93 (2016) 51-70.
Abstract, references, and article information   
View Article: PDF

[5] M. K. Ilienko. A refinement of conditions for the almost sure convergence of series of multidimensional regression sequences. Theor. Probability and Math. Statist. 93 (2016) 71-78.
Abstract, references, and article information   
View Article: PDF

[6] Kohei Soga. More on stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 85 (2016) 2161-2193.
Abstract, references, and article information   
View Article: PDF

[7] O. V. Ivanov and K. K. Moskvichova. Asymptotic normality of the correlogram estimator of the covariance function of a random noise in the nonlinear regression model. Theor. Probability and Math. Statist. 91 (2015) 61-70.
Abstract, references, and article information   
View Article: PDF

[8] C. R. E. Raja and R. Schott. Random walks on motion groups. Contemporary Mathematics 668 (2016) 171-178.
Book volume table of contents   
View Article: PDF

[9] Jerzy Kocik. Krawtchouk matrices, Feynman path integral and the split quaternions. Contemporary Mathematics 668 (2016) 131-164.
Book volume table of contents   
View Article: PDF

[10] O. V. Ivanov and K. K. Moskvichova. Stochastic asymptotic expansion of correlogram estimator of the correlation function of random noise in nonlinear regression model. Theor. Probability and Math. Statist. 90 (2015) 87-101.
Abstract, references, and article information   
View Article: PDF

[11] Cédric Lecouvey, Emmanuel Lesigne and Marc Peigné. Conditioned random walks from Kac-Moody root systems. Trans. Amer. Math. Soc. 368 (2016) 3177-3210.
Abstract, references, and article information   
View Article: PDF

[12] Deli Li, Yongcheng Qi and Andrew Rosalsky. A characterization of a new type of strong law of large numbers. Trans. Amer. Math. Soc. 368 (2016) 539-561.
Abstract, references, and article information   
View Article: PDF

[13] Rafik Imekraz, Didier Robert and Laurent Thomann. On random Hermite series. Trans. Amer. Math. Soc. 368 (2016) 2763-2792.
Abstract, references, and article information   
View Article: PDF

[14] Ming-Jun Lai and Yang Liu. The probabilistic estimates on the largest and smallest $q$-singular values of random matrices. Math. Comp. 84 (2015) 1775-1794.
Abstract, references, and article information   
View Article: PDF

[15] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF

[16] D. V. Gusak. On the distribution of functionals of the subordinator. Theor. Probability and Math. Statist. 88 (2014) 51-66.
Abstract, references, and article information   
View Article: PDF

[17] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 84 (2015) 629-651.
Abstract, references, and article information   
View Article: PDF

[18] Yakov Babichenko, Yuval Peres, Ron Peretz, Perla Sousi and Peter Winkler. Hunter, Cauchy rabbit, and optimal Kakeya sets. Trans. Amer. Math. Soc. 366 (2014) 5567-5586.
Abstract, references, and article information   
View Article: PDF

[19] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[20] Yu. S. Mishura and V. V. Tomashyk. Optimal stopping time problem for random walks with polynomial reward functions. Theor. Probability and Math. Statist. 86 (2013) 155-167.
Abstract, references, and article information   
View Article: PDF

[21] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information   
View Article: PDF

[22] D. V. Gusak. A simplified version of Spitzer's formula for semicontinuous and almost semicontinuous processes. Theor. Probability and Math. Statist. 85 (2012) 61-71.
Abstract, references, and article information   
View Article: PDF

[23] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information   
View Article: PDF

[24] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162. MR 2768855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Jerison, Lionel Levine and Scott Sheffield. Logarithmic fluctuations for internal DLA. J. Amer. Math. Soc. 25 (2012) 271-301. MR 2833484.
Abstract, references, and article information
View Article: PDF

[26] D. V. Gusak. The cumulant representation of the Lundberg root in the case of semicontinuous processes. Theor. Probability and Math. Statist. 82 (2011) 1-10. MR 2790479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gregory F. Lawler. Martingales. The Student Mathematical Library 55 (2010) 101-133.
Book volume table of contents
View Article: PDF

[29] Gregory F. Lawler. Random walk and discrete heat equation. The Student Mathematical Library 55 (2010) 1-48.
Book volume table of contents
View Article: PDF

[30] Gregory F. Lawler. Brownian motion and the heat equation. The Student Mathematical Library 55 (2010) 49-99.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 100 found      Go to page: 1 2 3 4